# SDR HNAA2013061400334

- Difficulty date: June 14, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 40,108 hours, 59,627 cycles
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Tscu
- Part number: 30005000034
- Condition: Failed
- Location: Autofeather
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF ROLL, AUTOFEATHER FAILED TO ARM.  FOUND AUTOFEATHER DID NOT TEST STATICALLY.  CYCLED POWER LEVERS, OPS CHECKED GOOD.  R & R NR 2 TSCU IAW 72-01-10 AND INSPECTED POWER LEVER MICROSWITCHES.  GROUND RAN ACFT.  OPS CHECKED GOOD AT THIS TIME.
